Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Zur linearen Transformation der $ \theta$-Reihen


Author: F. Mertens
Journal: Trans. Amer. Math. Soc. 2 (1901), 331-342
MSC: Primary 11F27
MathSciNet review: 1500571
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 11F27

Retrieve articles in all journals with MSC: 11F27


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1901-1500571-X
PII: S 0002-9947(1901)1500571-X
Article copyright: © Copyright 1901 American Mathematical Society